Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 1-4
DOI: 10.12691/tjant-7-1-1
Open AccessArticle

Improved Estimate for the Prime Counting Function

Theophilus Agama1,

1Department of Mathematics, African Institute for Mathematical Science, Ghana

Pub. Date: January 24, 2019

Cite this paper:
Theophilus Agama. Improved Estimate for the Prime Counting Function. Turkish Journal of Analysis and Number Theory. 2019; 7(1):1-4. doi: 10.12691/tjant-7-1-1


Using some simple combinatorial arguments, we establish some new estimates for the prime counting function and its allied functions. In particular we show that where This is an improvement to the estimate found in the literature.

prime theta

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/


[1]  Montgomery, H.L, and Vaughan, R.C, Multiplicative number theory 1: Classical theory. vol.97, Cambridge university press, 2006.
[2]  Rosser, J. Barkley and Schoenfeld, Lowell and others, Approximate formulas for some functions of prime numbers., Illinois Journal of Mathematics, vol. 6.1, University of Illinois at Urbana-Champaign, Department of Mathematics, 2015, pp.64-94, 1962.
[3]  Robbins, Herbert, A remark on Stirling’s formula, Amer. Math. Mon., vol. 62.1, 1955, pp.26-29.
[4]  P. Dusart, Estimates of some functions over primes without RH, arXiv preprint arXiv:1002.0442, 2010.